# SDR ABXA020172

- Difficulty date: July 24, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 49,368 hours, 43,045 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 591326266
- Condition: Cracked
- Location: Ext. Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT PYLON ATTACH ANGLE WAS CRACKED AT STATION 1072. INSTALLED SECTION OF ATTACH ANGLE IAW DC-9 SRM 54-04.
